# SDR Q2S2013F00005

- Difficulty date: May 10, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N743WA
- Make and model: Boeing 747412
- Aircraft serial: 26562
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND EXISTING FASTENER HOLES HAVE A SHORT EDGE MARGIN. 8EA, STA 398, S44L-S46L.
